MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,LRG ADULT

Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,LRG ADULT
Catalog Number MDS9413
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ¿cuff is not working¿.
 
Additional Manufacturer Narrative
It was reported that the ¿cuff is not working¿, there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HANDHELD,PREMIER,LRG ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50839976
Report Number1417592-2026-46070
Device Sequence Number15967611
Product Code DXQ
UDI-Device Identifier00080196743769
UDI-Public00080196743769
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9413
Device Lot Number65114070001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown